# SDR SWAA2023050122729

- Difficulty date: March 31, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS947.5 AT LEVEL STR25L TO STR26L AT AFT CARGO COMPARTMENT 2023-219788<[01] REPLACED BRACKET LOCATED BSTA 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 149A8103 SHEET 7 REV A.;[02] CORRECTIVE ACTION 1 CERTIFIED RII   REPLACED BRACKET LOCATED BSTA 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 149A8103 SHEET 7 REV A.
